Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itching, burning, swelling in vagina. Discharging clear liquid. Reason?

Possible yeast infection? I noticed the itching and burning about 2 weeks ago but it went away when I started my period. Well, right after my period left, it came back. I didn t treat it ( I know, I SHOULD HAVE.) because I was hoping it wasn t a yeast infection. Since then it has gotten a lot worse. My labia has started swelling and it hurts every time anything touches it. There is a lot of white liquidy discharge coming out too. I bought the monistat 7 day treatment and it still hasn t gotten any better and I m on day 3! I m having to keep ice down there just to reduce the swelling and that s hardly helping. Also, on my labia, right between my you know and my bottom, it feels kind of hard. Like, dried up and crusty. I have no idea what is going on with me and I really need some advice! I would go to the doctor but I don t have any medical insurance. I had a urinary tract infection before this. I don t know if that has anything to do with it. Please help me.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You are saying to have had urinary tract infection and got treated most probably with an antibiotic.

The antibiotics has caused imbalance of the normal flora in your bowels and vagina too leading to flourishing of candida (fungal) infection.

At this point, other than taking local treatment, you need to start itraconazole or fluconazole treatment 1 tablet every week for 4 weeks (this is what I usually prescribe).

You have to be patient as you are only on the 3-rd day and you have not treated your problems well til now.

If no improvement, must consult OG specialist.
All the best!
Answered: Wed, 11 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor